Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking medicine for high BP. Feeling tired, chest pain and started sweating. Safe remedy?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Hi i have high blood pressure which i take medication for. Lately im very tired and climbing up stairs i get sharp burning chest pain and start sweating
Posted Tue, 28 May 2013 in Hypertension and Heart Disease
Answered by Dr. Pankaj Malhan 40 minutes later

Thanks for asking.

Chest pain along with sweating especially in a patient with known hypertension needs to be investigated.

Exertional chest pain and sweating can be the markers of ischemia that is the deficiency of the blood flow to the heart although few other conditions like,


Acid peptic disease leading to burning chest pain

Postural hypotension from blood pressure medications leading to sweating and dizziness.

I think you need to consult a doctor to go for thorough physical examination along with the investigations to reach a diagnosis.


Please let me know if you need further information.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor